# SDR DHL2001727504

- Difficulty date: August 16, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD AILERON HAS EXCESS PLAY WITH POWER ON.  REMOVED AND REPLACED AILERON CONTROL ROD BOLTS AT RT WING I/B SIDE PER M/M 27-10-1.  OPS CHECK OK PER M/M 27-10-0.
